It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Susan on January 23, 2000 at 18:05:36:

In Reply to: Re: 9 yr old on adderall posted by Melanie on October 20, 1999 at 20:03:57:

I have a 6 year old who is ADHD and has just started Adderall. I don't know if it's the medicine or not but he's been taking it 2 and a half weeks and he is so much WORSE. Can anybody shed any light or give me some hope or advice? He
screams at me constantly and calls me names. His hitting is better but His temper is unbelievable.
His doctor seems to think he needs to be on a higher dose but frankly I'm scared he might get worse. He's only on 5 mg a day. Any advice or insight? Thanks.

Follow Ups

All times are GMT -7. The time now is 03:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!